# SDR ASAA2019050929269

- Difficulty date: May 9, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 28,900 hours, 8,387 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P9221
- Condition: Overheated
- Location: Apu Bay
- Part time: 7,492 hours, 13,720 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TEMPERATURE CONTINUES TO BE ABOVE THE ESTABLISHED APU ON DEMAND THRESHOLD. REMOVE APU FOR USE ON NONE ETOPS TAILPRI: 2ETOPS SIGNIFICANT SYSTEM. INSTALLATION TASK AFFECTS APU ON DEMAND IN-FLIGHT START CAPABILITY. UPON COMPLETION CONTACT MAINTENANCE CONTROL AND REPORT THAT THIS TASK HAS AFFECTED APU IN-FLIGHT START CAPABILITY, MEL 49-99A IS REQUIRED PRIOR TO FLIGHT. GROUNDED - YES. REMOVED AND REPLACED THE APU ASSY REF T/C 78349010 OPS CHECK GOOD.
